# SDR FDEA201102240731

- Difficulty date: February 24, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N485FE
- Make and model: Boeing 727227
- Aircraft serial: 21488
- Aircraft time: 43,222 hours, 29,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 651751089
- Condition: Cracked
- Location: Bs 1263
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIRS RT LOWER TORQUE BOX UPPER ANGLE IS CRACKED AND LOCK FASTENERS ARE WORKING AT BS 1263, FWD SIDE.   REMOVED AFT AIRSTAIRS RH LOWER TORQUE BOX UPPER ANGLE AT BS 1263 FWD SIDE, FABRICATED ANGLE, AND INSTALLED IAW SRM 53-10-2 FIG 6, 51-20-1 FIG 7, 51-10-  2, AND 51-30-2.
